EconPapers    
Economics at your fingertips  
 

Generating univariate fractional integration within a large VAR(1)

Guillaume Chevillon (), Alain Hecq () and Sébastien Laurent ()

Journal of Econometrics, 2018, vol. 204, issue 1, 54-65

Abstract: This paper shows that a large dimensional vector autoregressive model (VAR) of finite order can generate fractional integration in the marginalized univariate series. We derive high-level assumptions under which the final equation representation of a VAR(1) leads to univariate fractional white noises and verify the validity of these assumptions for two specific models.

Keywords: Long memory; Vector autoregressive model; Marginalization; Final equation representation (search for similar items in EconPapers)
JEL-codes: C10 C32 C55 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440761830006X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Generating Univariate Fractional Integration within a Large VAR(1) (2018) Downloads
Working Paper: Generating univariate fractional integration within a large VAR(1) (2018)
Working Paper: Generating Univariate Fractional Integration within a Large VAR(1) (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:204:y:2018:i:1:p:54-65

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-18
Handle: RePEc:eee:econom:v:204:y:2018:i:1:p:54-65